Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Thank you -- hair loss

Posted by janey on October 30, 1998, at 18:27:49

In reply to hair loss, posted by Dr. Bob on October 29, 1998, at 0:45:48

I have very thick and curly red hair, so have always had perhaps a little more noticeable hair loss than most folks by virtue of having more hair. ~laughing~

My trazodone dose was increased significantly this past summer and in the past six weeks I've noticed I'm losing more hair than usual -- no big deal to me as I could lose some more and never miss it. I really didn't notice any increased hair loss while on Zoloft or when I was switched to Effexor; only after my trazodone was doubled.

Dr. Bob, thank you for the hair loss information board. I see that a lot of docs recommend selenium and zinc supplements with Valproic-acid induced alopecia. Are you aware if this treatment is effective for the trazodone family?

Thanks again for having a great site. The information is invaluable.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:janey thread:934